Double exponential integrability, Bessel potentials and embedding theorems

Volume 115 / 1995

David E. Edmunds, , Studia Mathematica 115 (1995), 151-181 DOI: 10.4064/sm-115-2-151-181

Abstract

This paper is a continuation of [5] and provides necessary and sufficient conditions for double exponential integrability of the Bessel potential of functions from suitable (generalized) Lorentz-Zygmund spaces. These results are used to establish embedding theorems for Bessel potential spaces which extend Trudinger's result.

Authors

  • David E. Edmunds


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image